# SDR 96ZZZM400

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1110-1183
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON CABIN FLOOR STATION 1110 TO 1183 ROW 4.  REMOVED CORROSION PER SRM 51-10-6.  CUT OUT CORROSION PER SRM 51-10-2.  INSTALLED DOUBLER .040 12 INCH BY 5 INCH AND FILLER PER SRM 51-40-1.
